Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

136 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes frequent urination and muscle pain while on a hormone therapy?

hello Doctor My father is a Postrate cancer survivor. he has undergone surgery. then he went through radiation therapy while he is on hormone therapy. His hormone therapy started even before Surgery. recently he is having very bad cramps and spratins in his hand and leg. kind of muscle pain. little swelling ia slso present on hand and leg, frequent urination during nights, fatigue, nausiatic feeling, bad taste for food, not eating well, skin dryness.All these symptoms are there. Could you please suggest as to what is wrong with him?
Thu, 17 May 2018
Report Abuse
General Surgeon 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice.

The muscle pain, skin dryness, fatigue and nausea are all due to possible side effects of chemotherapy. Frequent urination may suggest prostate issue or others. I recommend to undertake regular follow up with your doctor for the observation and further management guidelines.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My friend is 65 with advanced stage prostate cancer. He has received one injection several weeks ago of a hormone therapy(Lupron?). Today I spoke to him and he is complaining of severe leg pain behind his knee(upper calf). Should he go to the er tonight or can he wait until tomorrow when he will call his doctor?

doctor1 MD

I m a heart patient and going through hormone therapy due to prostate cancer. I ve been sleeping a lot for the last 3 days, having shortness of breath, flushed, a little dizzy and I feel stiff not able to move hardly. I have an appointment at the end of November I was wondering if I should try to get in to the doctor soon?

doctor1 MD

I am a triple negative breast cancer survivor. Diagnosed at 37. Started oral contraceptives at 15. BRCA1/2 negative. My 16 year old daughter would like to start hormones for period relief. What are the risks for her? Is there a version that is safer than another? Thank you.